# SDR DALA2014062603787

- Difficulty date: June 20, 2014
- Submitted: June 26, 2014
- Operation: Air carrier
- Aircraft: N354NB
- Make and model: Airbus A319-114
- Aircraft serial: 1833
- Aircraft time: 22,787 hours, 12,107 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT 4C INOPERATIVE,  RECONNECTED CONNECTOR AND REPLACED BULB IAW AMM 33-51.
